MathSciNet Relay Station
MathSciNet bibliographic data
MR1269937 28A80
Hu, Xiaoyu; Taylor, S. James Fractal properties of products and projections of measures in ${\bf R}\sp d$. Math. Proc. Cambridge Philos. Soc. 115 (1994), no. 3, 527–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement